# SDR IPXA09655159

- Difficulty date: March 17, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 32,679 hours, 10,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Fitting
- Part number: 141T514616
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MEC - BS 246 CABIN FLOORBEAM AFT FACE ATT CLIP CRACKED AT LBL 50 (CRACK 1 INCH LENGTH).  MEC - BS 246 CABIN FLOORBEAM AFT FACE ATT CLIP REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 43 JUST AT LBL 50.
